MathSciNet Relay Station
MathSciNet bibliographic data
MR2274903 11M36
Lau, Yuk-Kam; Liu, Jianya; Ye, Yangbo Subconvexity bounds for Rankin-Selberg $L$-functions for congruence subgroups. J. Number Theory 121 (2006), no. 2, 204–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement